# SDR GTIA050266

- Difficulty date: November 5, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 33 hours, 17 cycles
- Engine: Iae V2524A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL FLAP FAULT FOLLOWED BY FLIGHT CONTROL FLAPS LOCKED, COULD NOT GET FLAPS TO EXTEND AFTER ENGINE START PRIOR TO TAXI, TAIL SWAP WITH AIRCRAFT N802NK.  FOUND FAULT ON SFCC NR1, RESET THE WING TIP BRAKE AND SYSTEM OPS CHECK GOOD.  (K)
